Nonlinear inversion of the integral equation to estimate ocean wave spectra from HF radar
Article first published online: 7 DEC 2012
Copyright 1996 by the American Geophysical Union.
Volume 31, Issue 1, pages 25–39, January-February 1996
How to Cite
1996), Nonlinear inversion of the integral equation to estimate ocean wave spectra from HF radar, Radio Sci., 31(1), 25–39, doi:10.1029/95RS02439.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 10 AUG 1995
- Manuscript Received: 24 JAN 1995
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!